# SDR USAA061434

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N516078
- Condition: Corroded
- Location: Bs 324-327
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 324-327 RBL 60 CORRODED.  REMOVED & REPLACED 2 CREASE BEAMS PER SRM 51-40-02; CORR TASK JL-46-53500, LEVEL 1, DEFECT SIZE: 120 SQ INCHES.
